MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0972-124x.142465

Медицинская библиотека · Journal of Indian Society of Periodontology · 2014

Sodium valproate induced gingival enlargement in 22 months old child.

Dhalkari Chandulal Digambarrao, Ganatra Pallav Virendra

Клинический случайСтатьяПеревод в очереди

Аннотация

Gingival enlargement is a common clinical feature seen in patients suffering from gingival and periodontal diseases and is a common side-effect of drugs such as anti-convulsants, calcium channel blockers and immunosuppresants. This is a case report of 22 months old child suffering from gingival enlargement following intake of sodium valproate. Among the anti-convulsants phenytoin is commonly associated with gingival enlargement; however, there are not many cases reported on sodium valproate induced gingival enlargement.

Для цитирования: Dhalkari Chandulal Digambarrao, Ganatra Pallav Virendra. Sodium valproate induced gingival enlargement in 22 months old child.. Journal of Indian Society of Periodontology. 2014. DOI: 10.4103/0972-124x.142465.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.